Ask The Doctor » Questions & Answers » Extreme Chills no Fever

Extreme Chills no Fever

Patient: My husband last night got the chills no fever just could not get warm, after a few hours took 2 ibprobfan an it passed he does not have a cold or the flu. He does drink everyday he has familiar disise his hand shake it is not parkins the achol helps calm it. What could it have been he is fine this am sore from all the teninson. 56 yr Male on paxial, liptor, blood preasure




Doctor: I do understand your concern, though it is difficult to say what might have caused the chills, it is important that he d oes not take these symptoms lightly and visit his doctor as soon as possible. You have mention that he is taking Paxial (Paroxetine) and Lipitor. Both these drugs can cause side effects that resemble the symptoms that your husband is having. Also due to your husband taking alcohol, this may result in the increased levels of these drugs in the system and also result in liver damage.


Ask The Doctor
Dr. Suneel Sharman M.D.

Dr. Suneel Sharman M.D.

Dr. Suneel Sharman completed his residency in Family Medicine at the University of Toronto. He currently operates Infinity Health Centre, a walk-in-clinic in downtown Toronto.

View all posts